# SDR AALA20110208TUL05

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK CORROSION REMOVAL IS OUT OF LIMITS AT STATION 1271.  INSTALLED CHANNEL AND PLUG PER AARD 53-20-00-10 AND SRM 53-05-00 FIGURE 4A (SHEET 1).
